# SDR SWAA2024121057999

- Difficulty date: November 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-701476<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727+4 IN TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-01 P; SRM 51-40-02 AND DWG: 146A7500 SHEET: 85 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727+4 IN TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-01 P; SRM 51-40-02 AND DWG: 146A7500 SHEET: 85 REV A SEE INDIVIDUAL SIGN OFF BELOW.
